MathSciNet Relay Station
MathSciNet bibliographic data
MR2664936 30C45 (30C50)
Noor, Khalida Inayat; Muhammad, Ali On certain subclasses of meromorphic univalent functions. Bull. Inst. Math. Acad. Sin. (N.S.) 5 (2010), no. 1, 83–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement